# SDR ASMF201611022

- Difficulty date: October 8, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 40,618 hours, 21,153 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTU9479
- Condition: Leaking
- Location: Rt Engine
- Part time: 36,728 hours, 19,376 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK IN THE RIGHT ENGINE.  THE PLATFORM WAS CLEANED AND MAINTENANCE PERFORMED REVISION, DETECTING FUEL LEAK IN THE TRANSIENT BLEED VALVE WITH 4 DROPS PER MINUTE WITHIN OPERATION LIMITS IAW AMM 71-71-00 PAGE 6, DISPATCHING THE AIRCRAFT IN SUCH CONDITION.  AT MEX, AS A PRECAUTIONARY ACTION, THE TRANSIENT BLEED VALVE WAS REPLACED IAW MM 75-23-01 AND PERFORMED OPERATIONAL TEST IAW MM 71-00-00, ALL CORRECT.
